# SDR HEEA083714

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,981 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030117FM
- Part serial: K0056
- Condition: Noisy
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD PUMP MAKING NOISE INTERMITTENTLY.
